MathSciNet Relay Station
MathSciNet bibliographic data
MR2650987 30L05 (31C25)
Stollmann, Peter A dual characterization of length spaces with application to Dirichlet metric spaces. Studia Math. 198 (2010), no. 3, 221–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement